I have been a CT tech for 15 years I have never been able to find a documented answer as to why iv contrast injections make you feel warm. Does anyone know the anwser?
No answers have yet been posted. Add your answer to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am in unbarable pain since two years after an omnipaque injection to identify kidney stones.No medical doctor can find out what is wrong with me. ...
1 answer • 9 Mar 2010
Now my arm is swelling up twice the size of the other one - what should I do?
1 answer • 9 Apr 2010
Hey, have been prescribed testosterone nebo andeacoate, had my second injection and then again in 12
... weeks time, I thought this was to boost my levels and make me feel better but am so tired and exhausted all the time and also putting weight on ...
0 answers • 15 Jul 2011
Should having had omnipaque 350 stop you from asking and talking as my husband had a scan yesterday?
... afternoon and felt ill about 1 hour later and this morning he has lost the use of his legs and can't speak. Is this normal. He is Neuro ...
1 answer • 20 Jun 2013
Would heating under warm-hot tap water thin the solution to make injection easier??
1 answer • 13 Mar 2014